# SDR CALA2015081400665

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 82,113 hours, 8,362 cycles
- Engine: Ge GE9090B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 315W1295198
- Part serial: 0060
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 82,113 hours, 8,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG OTBD THRUST REVERSER COWL DAMAGED.  RT OTBD THRUST REVERSER C DUCT HAD BURN THROUGH HOLE DUE TO BORESCOPE PLUG DISLODGED.  REPLACED NR 2 ENG OTBD THRUST REVERSER  ASSEMBLY WITH BORROWED SERVICEABLE UNIT IAW AMM TASK 78-31-01-400-801-G-00.  BORESCOPE PLUGS INSPECTED & TORQUED WITH NO DEFECTS NOTED.
